Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 102, NWS Charleston, SC

July 19, 2016Hampton County, Jasper County, South Carolina; Effingham County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jul 19, 2016, 7:41 PM EDT for Hampton County, Jasper County, South Carolina; Effingham County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2016, 7:41 PM EDT (23:41 UTC)
Expired
Jul 19, 2016, 8:30 PM EDT
In force
49 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Effingham County, GA, Hampton County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 21 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1121 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

104 
WUUS52 KCHS 192341
SVRCHS
GAC103-SCC049-053-200030-
/O.NEW.KCHS.SV.W.0102.160719T2341Z-160720T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
741 PM EDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  EFFINGHAM COUNTY IN SOUTHEASTERN GEORGIA...
  HAMPTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 830 PM EDT

* AT 740 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES SOUTH OF LAKE WARREN STATE PARK TO
  SPRINGFIELD...AND ARE NEARLY STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...FURMAN...SCOTIA...TARBORO...ROBERTVILLE...
  STILLWELL...PINELAND AND GARNETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3271 8128 3235 8140 3232 8118 3270 8104
TIME...MOT...LOC 2340Z 066DEG 2KT 3265 8117 3238 8128 

HAIL...0.88IN
WIND...60MPH
 
$$
1 follow-up statement
773 
WWUS52 KCHS 200028
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
828 PM EDT TUE JUL 19 2016

GAC103-SCC049-053-200038-
/O.EXP.KCHS.SV.W.0102.000000T0000Z-160720T0030Z/
EFFINGHAM GA-HAMPTON SC-JASPER SC-
828 PM EDT TUE JUL 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM...HAMPTON AND JASPER
COUNTIES WILL EXPIRE AT 830 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3271 8128 3235 8140 3232 8118 3270 8104
TIME...MOT...LOC 0025Z 066DEG 2KT 3265 8117 3238 8128 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:00 PM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jul 19, 4:00 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
400 PM EDT TUE JUL 19 2016

.SYNOPSIS...
Atlantic high pressure will extend west over the region through
Tuesday while a trough persists inland. A weakening cold front will
sag through the region Wednesday, followed by a return of Atlantic
high pressure and an inland trough for the end of this week through
early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Dueling areas of high pressure, one to the east over the Atlantic
and the other to the west over the central U.S., will continue to
be pushed aside as a trough over the northeast and Mid-Atlantic
states slowly shifts southeastwards. Meanwhile, a weakening cold
front stretching across the Mid-Atlantic states will slowly move
southwards. Models show a weak shortwave passing over the northern
portion of our area this evening. These models along with short
range High-resolution models indicate a line of thunderstorms
approaching our area from the north and possibly impacting some of
our counties this evening. This appears to be reasonable as radar
already shows convection to our north and moving towards us. The
Charleston Tri-County area may have the best opportunity to have
some convection this evening. But the other far inland counties
across SC and GA could also experience some of the same
convection. The sea breeze has been slow to work it's way inland
this afternoon and a capped atmosphere has limited convection
across most of the area up to now. But SBCAPEs around 3,000 J/kg
in some locations and PWATs approaching 2 inches could sustain any
convection that develops/moves into our area this evening. Any
storms that do develop are capable of producing brief heavy
rainfall. Additionally, DCAPEs around 1,000 J/kg could generate
strong wind gusts. It's not out of the question that a few storms
could become severe, especially if a line develops. Convection
will decrease with the loss of daytime heating late this evening,
but a few showers and/or thunderstorms could linger through much
of the night. Lows will range in the mid to upper 70s.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
Wednesday: High pressure extended over the area from the central
United States and the Atlantic will weaken in response to a mid-lvl
low pressure trough advancing over the Mid-Atlantic states. Chances
of showers and thunderstorms will be possible as a weak sfc cold
front associated with this feature shifts south/southeast through
the region. Greatest chances of precip should occur in southern
areas of South Carolina and southeast Georgia where sfc heating
reaches its maximum potential before the arrival of the front. 0-6
km bulk shear near 25-30 kt, SBCAPE around 3000 J/kg and PWATs near
1.75 to 2.00 inches suggest pulse type convection capable of
producing brief heavy rainfall and strong wind gusts. A few
thunderstorms could be severe during afternoon into late evening
hours. Precip coverage should then begin to decrease with the loss
of daytime heating Wednesday night, but a few showers and/or
thunderstorms could linger through much of the night, mainly in
southeast Georgia. In general, high temps will range in the low/mid
90s away from the immediate coast. Overnight lows will range in the
mid/upper 70s.

Thursday and Friday: Weak mid-lvl waves of energy will continue to
drift southward over the southeastern United States between a large
ridge of high pressure over the central United States and Atlantic
high pressure offshore. Although moisture levels will decrease
behind the front shifting south and/or offshore, sufficient heating
in combination with lingering moisture should support chances of
showers/thunderstorms for most areas Thursday afternoon/evening.
By Friday, the main focus of shower/thunderstorm activity should
shift south as drier air depicted by PWATs less than 1.5 inches
enters northern areas. In general, slight chances of precip will
remain in the forecast for northern areas while chances remain in
the forecast in southeast Georgia and perhaps along the coast in
extreme southeast South Carolina. Overall highs should be a degree
or two cooler on Thursday behind the front, in the low/mid 90s,
before mid 90s return on Friday. Overnight lows will range in the
low/mid 70s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A fairly typical summertime pattern will exist during the extended
range as a broad upper ridge expands over the area with Atlantic
high pressure at the surface. Temps will likely rebound into the
mid/upper 90s over the weekend before tapering off to the mid 90s
early next week. Mainly diurnal showers/thunderstorms expected
each day.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
18Z TAFs...Showers and thunderstorms are expected into this
evening, so VCTS is in both the KCHS and KSAV TAFs until 02Z.
However, thunderstorms could impact KCHS beyond that time period.
Brief flight restrictions are possible with any TSRA that directly
impacts either airport. As convection develops TEMPO groups may
need to be added in TAF amendments.

Extended Aviation Outlook: Brief flight restrictions are possible
with showers/thunderstorms each afternoon, especially Wednesday as a
cold front pushes into the region. Otherwise VFR conditions are
expected at both CHS and SAV terminals.

&&

.MARINE...
Tonight...South to southwest winds will peak around 15 kt near the
coast this evening due to the sea breeze, then slowly diminish
overnight. The sea breeze is causing winds near the coast to
increase to around 15 kt. Elevated winds should continue into this
evening. Seas will range from 1-3 ft.

Wednesday through Sunday: A cold front should push through the
waters late Wednesday, followed by high pressure and a modest
gradient through late week. South/southwest winds will briefly turn
to the north/northwest behind the front Wednesday night into
Thursday, but will then return to a south/southwest flow by the
weekend. Occasional surges will occur, primarily along the coast
each afternoon with the sea breeze and over the nearshore Atlantic
waters at night due to nocturnal jetting. However, wind speeds are
expected to peak at or below 15-20 kt. Seas will range between 1-3
ft...with occasional 4 ft seas beyond 40 nm in offshore Georgia
waters.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...JRL
AVIATION...
MARINE...
Hazardous weather outlook, Jul 19, 4:03 AM EDT, 15 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
403 AM EDT TUE JUL 19 2016

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-200815-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
403 AM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 6:29 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
629 PM EDT TUE JUL 19 2016

SCZ043-044-050-192300-
DORCHESTER SC-INLAND COLLETON SC-CHARLESTON SC-
629 PM EDT TUE JUL 19 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON...
DORCHESTER AND COLLETON COUNTIES UNTIL 700 PM EDT...

AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GIVHANS TO
ARCHDALE...AND MOVING SOUTHWEST AT 10 MPH.

  HAZARD...STRONG WINDS 45 TO 55 MPH AND EXCESSIVE CLOUD TO GROUND
           LIGHTNING.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ALL OUTDOOR ACTIVITIES SHOULD
           CEASE. MOVE INDOORS IMMEDIATELY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... SLANDS
BRIDGE...ARCHDALE... MAGNOLIA GARDENS...MIDDLETON PLACE AND
HOLLYWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3289 8054 3277 8011 3295 8005 3303 8040
TIME...MOT...LOC 2228Z 039DEG 7KT 3297 8037 3292 8012
Local storm report, Jul 19, 6:46 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
646 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HEAVY RAIN       2 NE ARCHDALE           32.93N  80.07W
07/19/2016  M2.42 INCH       CHARLESTON         SC   COCORAHS

            RAIN FELL SINCE 545 PM EDT.

&&

EVENT NUMBER CHS1600622

SPR
Special weather statement, Jul 19, 6:46 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
646 PM EDT TUE JUL 19 2016

GAZ100-101-116-192345-
BULLOCH GA-EFFINGHAM GA-INLAND BRYAN GA-
646 PM EDT TUE JUL 19 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...EFFINGHAM
AND BRYAN COUNTIES UNTIL 745 PM EDT...

AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PINEORA TO
PEMBROKE. THESE STORMS WERE NEARLY STATIONARY.

  HAZARD...STRONG WINDS 45 TO 55 MPH AND EXCESSIVE CLOUD TO GROUND
           LIGHTNING.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ALL OUTDOOR ACTIVITIES SHOULD
           CEASE. MOVE INDOORS IMMEDIATELY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
PEMBROKE...BAY...LANIER...GUYTON...STILSON...ELLABELL...MARLOW AND
EDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3234 8126 3200 8152 3218 8177 3241 8150
TIME...MOT...LOC 2246Z 044DEG 2KT 3230 8143 3215 8163
Special weather statement, Jul 19, 6:51 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
651 PM EDT TUE JUL 19 2016

SCZ042-047-192315-
INLAND JASPER SC-HAMPTON SC-
651 PM EDT TUE JUL 19 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND JASPER
COUNTIES UNTIL 715 PM EDT...

AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GRAYS...OR 13 MILES WEST OF
YEMASSEE...MOVING SOUTHWEST AT 10 MPH.

  HAZARD...STRONG WINDS 45 TO 55 MPH.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
FURMAN...GILLISONVILLE AND GRAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.

&&

LAT...LON 3277 8105 3261 8095 3252 8112 3272 8121
TIME...MOT...LOC 2251Z 062DEG 8KT 3266 8108
Special weather statement, Jul 19, 7:15 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
715 PM EDT TUE JUL 19 2016

GAZ101-SCZ042-047-192345-
EFFINGHAM GA-INLAND JASPER SC-HAMPTON SC-
715 PM EDT TUE JUL 19 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...HAMPTON
AND JASPER COUNTIES UNTIL 745 PM EDT...

AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PINELAND TO
NEAR SPRINGFIELD...AND MOVING SOUTHWEST AT 10 MPH.

  HAZARD...STRONG WINDS 45 TO 55 MPH AND EXCESSIVE CLOUD TO GROUND
           LIGHTNING.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ALL OUTDOOR ACTIVITIES SHOULD
           CEASE. MOVE INDOORS IMMEDIATELY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
SPRINGFIELD...FURMAN...SCOTIA...EBENEZER...TARBORO...TILLMAN...ROBERT
VILLE AND GRAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3268 8096 3230 8117 3240 8149 3271 8122
TIME...MOT...LOC 2314Z 031DEG 8KT 3263 8111 3240 8133
Special weather statement, Jul 19, 7:16 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
716 PM EDT TUE JUL 19 2016

SCZ043-192345-
INLAND COLLETON SC-
716 PM EDT TUE JUL 19 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY UNTIL
745 PM EDT...

AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CANADYS TO NEAR
WALTERBORO. THESE STORMS WERE NEARLY STATIONARY.

  HAZARD...STRONG WINDS 45 TO 55 MPH AND EXCESSIVE CLOUD TO GROUND
           LIGHTNING.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ALL OUTDOOR ACTIVITIES SHOULD
           CEASE. MOVE INDOORS IMMEDIATELY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
WALTERBORO...COTTAGEVILLE...CANADYS...ROUND O AND RITTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.

&&

LAT...LON 3292 8045 3277 8063 3304 8083 3312 8070
TIME...MOT...LOC 2316Z 079DEG 1KT 3304 8071 3285 8062

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 5:25 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston65 min
Jul 19, 5:41 PM EDTSpecial Weather StatementCHSDorchester19 min
Jul 19, 5:45 PM EDTSevere Thunderstorm WarningCHSBerkeley, Dorchester33 min
Jul 19, 5:48 PM EDTSpecial Weather StatementCHSCharleston27 min
Jul 19, 6:02 PM EDTSpecial Weather StatementCHSBerkeley28 min
Jul 19, 6:14 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston, Colleton, Dorchester91 min
Jul 19, 6:17 PM EDTSpecial Weather StatementCHSCharleston13 min
Jul 19, 6:29 PM EDTSpecial Weather StatementCHSDorchester31 min
Jul 19, 6:32 PM EDTSevere Thunderstorm WarningCHSCharleston, Colleton, Dorchester43 min
Jul 19, 6:51 PM EDTSpecial Weather StatementCHSHampton24 min
Jul 19, 7:16 PM EDTSpecial Weather StatementCHSColleton29 min
Jul 19, 7:38 PM EDTSevere Thunderstorm WarningCHSColleton52 min
Jul 18, 8:10 PM EDTSpecial Weather StatementCHSBulloch35 min
Jul 19, 4:49 PM EDTSpecial Weather StatementCHSTattnall26 min
Jul 19, 6:11 PM EDTSpecial Weather StatementCHSEvans34 min
Jul 19, 6:24 PM EDTSpecial Weather StatementCHSLong36 min
Jul 19, 6:41 PM EDTAreal Flood AdvisoryCHSLiberty, Long, Tattnall94 min
Jul 19, 6:46 PM EDTSpecial Weather StatementCHSEffingham59 min
Jul 19, 7:15 PM EDTSpecial Weather StatementCHSEffingham30 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.